Primary Cutaneous Cryptococcosis during Therapy with Methotrexate and Adalimumab

January 2008 | Volume 7 | Issue 1 | Case Report | 53 | Copyright © 2008

Morgan L. Wilson MD, Lindsay D. Sewell MD, Christen M. Mowad MD

Abstract

Primary cutaneous infection with Cryptococcus neoformans is uncommon, but can occur following an inoculation injury to the skin. Tumor necrosis factor-alpha (TNF-?) is important in the immune response to Cryptococcus, and patients taking inhibitors of TNF-? may have increased susceptibility to cryptococcal infection. We report a case of primary cutaneous cryptococcosis in a patient taking adalimumab, methotrexate, and hydroxychloroquine for rheumatoid arthritis.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles